On the instability of lagrange solutions in the three-body problem

Authors

  • S. P. Sosnitskii

Abstract

We consider the relation between the Lyapunov instability of Lagrange equilateral triangle solutions and their orbital instability. We present a theorem on the orbital instability of Lagrange solutions. This theorem is extended to the planarn-body problem.

Published

25.11.1996

Issue

Section

Short communications

How to Cite

Sosnitskii, S. P. “On the Instability of Lagrange Solutions in the Three-Body Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 11, Nov. 1996, pp. 1580-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5214.